# SDR SWAA2024022749825

- Difficulty date: February 7, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Pulled
- Location: Rt Nr 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #6 SLAT LOWER SURFACE OF L/E NOSE SKIN AT ACTUATOR RIB HAS MULTIPLE FASTENERS PULLED THROUGH SKIN<[01] RIGHT WING #6 SLAT LOWER SURFACE OF L/E SKIN @ ACTUATOR RIB FASTENERS WILL BE ACCOMPLISHED ON EA M-21-157-01695.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
